# SDR MWEA98340

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910501
- Condition: Corroded
- Location: Bs 227-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT CUSP WEB WAS FOUND CORRODED FROM FS 227 TO 351.  REMOVED AND REPLACED WEB SECTION.
